# SDR SWAA2021062183018

- Difficulty date: June 15, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY; SERVICE DOOR HANDLE IS LOOSE / REMOVED HANDLE & RESECURED HARDWARE & HANDLE PER M/M 52-41-00AMT 71905INSP 39220
